Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 90, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 22, 2014, 10:39 PM CDT for 4 counties in Texas. It was in force for 96 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2014, 10:39 PM CDT (03:39 UTC)
- Expired
- Jun 23, 2014, 12:15 AM CDT
- In force
- 96 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Gray County, TX, Hemphill County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 130 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 11:35 PM CDT | TSTM WND DMG | Miami, TX | COUPLE OF HOMES DAMAGED. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 9:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2676 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1781 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KAMA 230339 SVRAMA TXC179-211-393-483-230515- /O.NEW.KAMA.SV.W.0090.140623T0339Z-140623T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1039 PM CDT SUN JUN 22 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS... HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS... SOUTHEASTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS... NORTHERN WHEELER COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 1215 AM CDT * AT 1035 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF CANADIAN...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CANADIAN... MIAMI... NEW MOBEETIE... BRISCOE... ALLISON... LAKE MARVIN... LORA... MOBEETIE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3556 10062 3587 10071 3599 9999 3544 10000 TIME...MOT...LOC 0339Z 319DEG 18KT 3581 10032 $$ JACKSON
3 follow-up statements
034
WWUS54 KAMA 230403
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1103 PM CDT SUN JUN 22 2014
TXC179-230413-
/O.CAN.KAMA.SV.W.0090.000000T0000Z-140623T0515Z/
GRAY TX-
1103 PM CDT SUN JUN 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3552 10043 3581 10069 3586 10071 3599 9999
3544 10000
TIME...MOT...LOC 0403Z 322DEG 17KT 3573 10041
$$
TXC211-393-483-230515-
/O.CON.KAMA.SV.W.0090.000000T0000Z-140623T0515Z/
HEMPHILL TX-ROBERTS TX-WHEELER TX-
1103 PM CDT SUN JUN 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WHEELER...EAST CENTRAL ROBERTS AND HEMPHILL COUNTIES UNTIL 1215 AM
CDT...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES EAST OF LORA...OR 11 MILES SOUTH OF CANADIAN...MOVING SOUTHEAST
AT 20 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
CANADIAN... BRISCOE... ALLISON...
LAKE MARVIN... LORA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3552 10043 3581 10069 3586 10071 3599 9999
3544 10000
TIME...MOT...LOC 0403Z 322DEG 17KT 3573 10041
$$
JACKSON719 WWUS54 KAMA 230419 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1119 PM CDT SUN JUN 22 2014 TXC211-393-483-230515- /O.CON.KAMA.SV.W.0090.000000T0000Z-140623T0515Z/ HEMPHILL TX-ROBERTS TX-WHEELER TX- 1119 PM CDT SUN JUN 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN WHEELER...EAST CENTRAL ROBERTS AND SOUTHERN HEMPHILL COUNTIES UNTIL 1215 AM CDT... AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF BRISCOE...OR 14 MILES EAST OF MIAMI... MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... BRISCOE... ALLISON... LORA... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3552 10043 3581 10069 3589 9999 3544 10000 TIME...MOT...LOC 0420Z 322DEG 17KT 3569 10038 $$ JACKSON
833 WWUS54 KAMA 230509 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1209 AM CDT MON JUN 23 2014 TXC211-393-483-230519- /O.EXP.KAMA.SV.W.0090.000000T0000Z-140623T0515Z/ HEMPHILL TX-ROBERTS TX-WHEELER TX- 1209 AM CDT MON JUN 23 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHEELER...EAST CENTRAL ROBERTS AND SOUTHERN HEMPHILL COUNTIES WILL EXPIRE AT 1215 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3552 10043 3581 10069 3589 9999 3544 10000 TIME...MOT...LOC 0509Z 322DEG 17KT 3551 10020 $$ JACKSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:04 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 22, 7:04 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 704 PM CDT SUN JUN 22 2014 .AVIATION... STRONG TO SEVERE THUNDERSTORMS CURRENTLY AT SOME DISTANCE FROM ALL TERMINALS. THUNDERSTORMS CURRENTLY OVER SOUTHEAST COLORADO EXPECTED TO CONSOLIDATE INTO A LARGE CONVECTIVE COMPLEX...AND MOVE SOUTHEAST INTO FORECAST AREA. THUS...VCTS WILL BE CARRIED THROUGH MOST OF THE EVENING. THUNDERSTORM OUTFLOWS WILL CAUSE VARIABILITY IN SURFACE WIND DIRECTIONS AND SPEEDS. MVFR CEILINGS EXPECTED AFTER 06Z MONDAY. NORTHEAST SURFACE WINDS EXPECTED AFTER SUNRISE MONDAY. AMENDMENTS WILL LIKELY BE ISSUED AS EVENTS UNFOLD THIS EVENING. COCKRELL && .PREV DISCUSSION... /ISSUED 436 PM CDT SUN JUN 22 2014/ ..HEAVY RAIN/SEVERE WEATHER POSSIBLE THIS AFTERNOON AND TONIGHT... DISCUSSION... THE MAIN FOCUS OF THIS FORECAST WILL BE ON CONVECTION THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE DEVELOPING AND A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED ALREADY FOR A MAJORITY OF THE PANHANDLES EXCLUDING FAR SOUTH AND SW AREAS. MLCAPE VALUES OF 3000 J/KG AND EFFECTIVE SHEAR OF 40 KTS DUE TO A WEAK BUT NICELY VEERING WIND PROFILE WILL CONTINUE TO SUPPORT ORGANIZED CONVECTION. INITIAL CELLS THIS AFTERNOON WILL HAVE THE POTENTIAL TO BE SUPERCELLULAR WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LATER THIS EVENING...EXPECT CLUSTERS OF THUNDERSTORMS IN ERN CO AND SWRN KS TO BEGIN TO INTERACT AND GROW UPSCALE TO A FORWARD PROPAGATING, STRONG WIND PRODUCING MCS AIDED BY EXPECTED COLD POOL DEVELOPMENT. 850-300 MEAN WINDS AND CORFIDI VECTORS SUGGEST RAPID FORWARD SPEED INTO THE EASTERN PANHANDLES. LIFTING ON THE LEADING EDGE SHOULD BE MORE THAN SUFFICIENT IN OUR AREA TO KEEP THE SYSTEM PROPAGATING SE. ON THE WRN EDGE OF THE EXPECTED MCS... OUTFLOW INTERACTION WITH A DEVELOPING LOW LVL JET COULD RESULT IN ADDITIONAL THUNDERSTORM ACTIVITY FURTHER WEST TOWARD AMARILLO LATE THIS EVENING/VERY EARLY MON MORNING. OVERALL BEST CHANCES FOR STORMS AND SVR WX WILL BE IN THE ERN HALF OF THE PANHANDLES. FORECAST SOUNDINGS INDICATE HEAVY RAIN AS A CERTAINTY WITH STORMS BUT HAVE REFRAINED FROM ISSUING A FLASH FLOOD WATCH DUE TO EXPECTED RAPID FORWARD MOTION OF THE MAIN MCS. STORM CHANCES CONTINUE INTO AT LEAST THE MIDDLE PART OF THE WEEK... BUT A LOT WILL DEPEND ON HOW FAR SOUTH THE COLD FRONT SURGES TONIGHT AND WHAT KIND OF ADDITIONAL DEVELOPMENT WE GET ALONG IT LATE TONIGHT AND/OR TOMORROW. THINK THERE WILL BE SOME NWD MIXING OF THE FRONT TOMORROW AND ANOTHER ROUND OF STORMS WILL DEFINITELY BE POSSIBLE ALONG THIS BOUNDARY MON EVENING SO WENT AHEAD AND INCREASED POPS IN THE SW TX PANHANDLE FOR MON NIGHT. UNCERTAINTY CONTINUES TO BE HIGH LATER IN THE PERIOD AS MED RANGE MODELS VARY WILDLY ON THE OVERALL UPR PATTERN. TEMPERATURES WILL GENERALLY REMAIN WITHIN 5-10 DEGREES OF NORMAL. SIMPSON && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 64 83 64 83 64 / 40 20 40 20 30 BEAVER OK 66 87 65 87 65 / 90 20 30 20 40 BOISE CITY OK 62 82 61 85 62 / 50 20 40 20 30 BORGER TX 67 86 67 86 66 / 60 20 40 20 30 BOYS RANCH TX 65 86 65 88 66 / 30 20 40 20 30 CANYON TX 63 84 64 84 64 / 40 30 40 20 20 CLARENDON TX 66 85 66 84 66 / 50 30 40 20 30 DALHART TX 61 83 61 85 63 / 40 20 40 20 30 GUYMON OK 65 85 65 86 64 / 70 20 30 20 40 HEREFORD TX 63 84 63 84 63 / 30 30 40 20 20 LIPSCOMB TX 66 85 65 86 66 / 80 20 30 20 40 PAMPA TX 64 83 64 83 65 / 70 20 40 20 30 SHAMROCK TX 66 86 66 85 66 / 70 30 30 20 30 WELLINGTON TX 68 88 68 86 68 / 60 30 30 20 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/13
Hazardous weather outlook, Jun 22, 10:11 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 1011 PM CDT SUN JUN 22 2014 OKZ001>003-TXZ001>020-231130- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1011 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS MOST OF THE PANHANDLES. SEVERAL THUNDERSTORMS WILL LIKELY BECOME STRONG TO SEVERE...WITH LARGE HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WINDS TO 70 MPH BEING THE PRIMARY HAZARDS. VERY HEAVY RAINFALL WILL ALSO OCCUR...WHICH COULD LEAD TO FLASH FLOODING OR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES MONDAY THROUGH WEDNESDAY. A FEW STORMS THAT DEVELOP DURING THIS TIME PERIOD WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION AT TIMES THROUGH WEDNESDAY. COCKRELL
In the hours before
Special weather statement, Jun 22, 9:49 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 949 PM CDT SUN JUN 22 2014 TXZ006-011-230330- HARTLEY TX-OLDHAM TX- 949 PM CDT SUN JUN 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OLDHAM AND WESTERN HARTLEY COUNTIES UNTIL 1030 PM CDT... AT 945 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES EAST OF ROMERO...OR 20 MILES NORTHEAST OF NARA VISA...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ROMERO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3596 10304 3597 10247 3560 10241 3557 10305 TIME...MOT...LOC 0250Z 229DEG 23KT 3577 10276 JACKSON
Local storm report, Jun 22, 10:04 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1004 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 6 WNW CANADIAN 35.96N 100.48W
06/22/2014 E70 MPH HEMPHILL TX STORM CHASER
&&
EVENT NUMBER AMA1400477
BJSLocal storm report, Jun 22, 10:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1017 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL CANADIAN 35.91N 100.38W
06/22/2014 E1.00 INCH HEMPHILL TX FIRE DEPT/RESCUE
&&
EVENT NUMBER AMA1400478
CLKSpecial weather statement, Jun 22, 10:18 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1018 PM CDT SUN JUN 22 2014
TXZ004-007>009-011>014-230400-
CARSON TX-GRAY TX-HUTCHINSON TX-MOORE TX-OCHILTREE TX-OLDHAM
TX-POTTER TX-ROBERTS TX-
1018 PM CDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR CARSON...ROBERTS...POTTER...
OLDHAM...SOUTHWESTERN OCHILTREE...SOUTHEASTERN MOORE...SOUTHEASTERN
HUTCHINSON AND NORTHWESTERN GRAY COUNTIES UNTIL 1100 PM CDT...
AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS ALONG A LINE EXTENDING FROM 18 MILES SOUTHEAST OF WAKA
TO 10 MILES EAST OF STINNETT TO 4 MILES SOUTHWEST OF LAKE MEREDITH
TO 16 MILES NORTHWEST OF ADRIAN...MOVING SOUTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
PAMPA... PANHANDLE... VEGA...
BORGER... KINGSMILL... WHITE DEER...
SKELLYTOWN... VALLEY DE ORO... WILDORADO...
BOYS RANCH... ADRIAN... SANFORD...
FRITCH... CODMAN... PANTEX...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 13 AND 95.
GUSTY WINDS WITH THESE STORMS WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
LAT...LON 3571 10064 3545 10088 3522 10143 3520 10283
3551 10293 3562 10175 3627 10073
TIME...MOT...LOC 0318Z 347DEG 33KT 3601 10090 3576 10127
3556 10169 3544 10279
JACKSONLocal storm report, Jun 22, 10:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1029 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM HAIL 5 NW CANADIAN 35.96N 100.43W
06/22/2014 E1.75 INCH HEMPHILL TX COUNTY OFFICIAL
VERY STRONG WINDS AS WELL
&&
EVENT NUMBER AMA1400479
BJSLocal storm report, Jun 22, 10:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1033 PM CDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM TSTM WND GST 18 SSE SPEARMAN 35.95N 101.08W
06/22/2014 E80 MPH ROBERTS TX AMATEUR RADIO
&&
EVENT NUMBER AMA1400480
BJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:15 PM CDT | Flash Flood Warning | AMA | Lipscomb | 3 hr |
| Jun 22, 7:29 PM CDT | Tornado Warning | AMA | Lipscomb | 24 min |
| Jun 22, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 35 min |
| Jun 22, 7:57 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 63 min |
| Jun 22, 8:43 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 62 min |
| Jun 22, 8:49 PM CDT | Special Weather Statement | AMA | Ochiltree | 41 min |
| Jun 22, 9:07 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| Jun 22, 9:14 PM CDT | Tornado Warning | AMA | Hemphill, Ochiltree, Roberts | 46 min |
| Jun 22, 9:26 PM CDT | Flash Flood Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 2 hr |
| Jun 22, 9:31 PM CDT | Special Weather Statement | AMA | Ochiltree | 44 min |
| Jun 22, 9:38 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 67 min |
| Jun 22, 9:43 PM CDT | Special Weather Statement | AMA | Hansford, Moore | 47 min |
| Jun 22, 9:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree | 59 min |
| Jun 22, 9:49 PM CDT | Special Weather Statement | AMA | Hartley | 41 min |
| Jun 22, 10:01 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hartley, Hutchinson, Moore, Ochiltree, Oldham and 1 more | 59 min |
| Jun 22, 10:18 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Oldham, Potter, Roberts | 42 min |
| Jun 22, 10:27 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 63 min |
| Jun 22, 10:46 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Moore, Oldham, Potter and 1 more | 59 min |
| Jun 22, 10:56 PM CDT | Special Weather Statement | AMA | Armstrong, Deaf Smith, Donley, Gray, Randall | 49 min |
| Jun 22, 11:01 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hemphill, Hutchinson, Roberts, Wheeler | 59 min |
| Jun 22, 11:24 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray, Potter, Randall | 66 min |
| Jun 22, 11:28 PM CDT | Flash Flood Warning | AMA | Hemphill, Roberts | 3 hr |
| Jun 22, 11:37 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 22, 11:45 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 45 min |
| Jun 22, 11:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Collingsworth, Donley, Gray, Randall and 1 more | 96 min |
| Jun 23, 12:05 AM CDT | Special Weather Statement | AMA | Deaf Smith, Randall | 40 min |
| Jun 23, 12:24 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 66 min |
| Jun 23, 12:49 AM CDT | Special Weather Statement | AMA | Randall | 41 min |
| Jun 23, 1:27 AM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.